It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-11-2011, 06:16 AM   #1
Newbie
(female)
 
Join Date: Apr 2011
Location: Kansas City, MO
Posts: 1
Peppy0304 HB User
Unhappy Sick as a lizard

I had no side effects my first month on Byetta. Just started second month, new pen. Spent yesterday very nauseaus and vomiting. Skipped my evening dose. Hope nobody else is having this reaction. My arm was tingling and starting to get numb. Vomited up nausea pills and Benadryl also. Any suggestions? Still feel queassy. Took morn dose of Byetta about 5. No worse yet.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Glucophage making me sick! olliedoll Diabetes 7 08-22-2008 09:12 PM
Why do I feel very sick and shaky after eating anything sugary? haberd Diabetes 1 02-07-2008 09:02 AM
Ok, I am sick, 100.4 temp, and my sugar level leapt to 210... wowser ..dont feel ... nataliejo Diabetes 1 04-04-2007 05:43 PM
High BG levels when sick?? iwonder Diabetes 3 04-21-2006 10:02 PM
Sick Day Management Nakita Diabetes 6 01-22-2006 08:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!